Further inequalities for log-convex functions related to Hermite-Hadamard result

[img]
Preview
0717-6279-proy-38-02-00267.pdf - Published Version (244kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Further inequalities for log-convex functions related to Hermite-Hadamard result. Proyecciones, 38 (2). pp. 267-293. ISSN 0716-0917

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/39887
DOI https://doi.org/10.4067/S0716-09172019000200267
Official URL https://scielo.conicyt.cl/pdf/proy/v38n2/0717-6279...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords General Mathematics ; convex functions ; integral inequalities ; symmetric integrable weight
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login